

## Day 2: Arrive in Madrid; Transfer to Toledo

Possible wait time at the airport of 2hrs for consolidated groups/split itineraries. Transfer to hotel in Toledo takes 1hr30min. Arrive at hotel; usually not possible to check in before 2pm - in this case, store bags at hotel and head into city via public transport (TD pays for ticket).

7:00pm/8pm/8:30pm: Dinner at hotel.

#### Day 3: Guided sightseeing of Toledo; Free afternoon in Toledo

9:30am-12noon: Sightseeing with private bus and local guide. Tour ends in historical center of Toledo.

Free afternoon in center. Group pays for any public transportation they may use. Afterwards, Tour Director will arrange to meet up with the group to take them back to the hotel.

Dinner at leisure (not included).

#### Day 4: Transfer to Granada via Consuegra; Walking Tour of El Albaicin

Depart Toledo; transfer to Consuegra (1hr).

Arrival in Consuegra; free time to visit the windmills.

Transfer to Granada (4hrs30min).

Arrival in Granada; check-in and dinner at hotel. Group will not go into city today.

Tour Director will lead walking tour of El Albaicin.

Dinner at leisure (not included).

#### Day 5: Guided sightseeing of Granada

Guided walking tour of Alhambra (2hrs30min).

7:30pm/8pm: Dinner at hotel.

### Day 6: Transfer to Seville via Ronda; Optional flamenco show

Transfer to Ronda (2hrs30min). Free time for lunch. Continue to Seville (2hrs).

Dinner at leisure (not included).

Optional Flamenco: depart hotel 9pm (show from 10pm-midnight).

# Day 7: Guided sightseeing of Seville

9am: Sightseeing with private bus and local guide (3hrs). Tour ends at the Cathedral in central Seville. Entrance included for both the Cathedral and the Alcazar.

Dinner at leisure (not included).

#### Day 8: Transfer to Madrid via Córdoba

Depart Seville; transfer to Córdoba (2hrs).

Arrival in Córdoba; group will visit the Mezquita.

Depart Córdoba; transfer to Madrid (5hrs).

Arrival in Madrid; check-in at hotel and dinner in Madrid.

6pm/7pm/8pm: Dinner at a restaurant in central Madrid [public transport]. After dinner the group has free time. TD will pay one metro ticket to get back to hotel via public transport.

#### Day 9: Guided sightseeing of Madrid; Prado Museum

9am-12noon: Sightseeing with private bus and local guide. Tour ends in central Madrid, followed by time for lunch.

Group will have a self-guided visit at the Prado Museum.

6pm/7pm/8pm: Farewell dinner at

a restaurant in central Madrid [public transport].

Extension

#### Day 10: [Flight home for those not going on the extension]; Transfer to Madrid train station; Train to Barcelona; Transfer to Barcelona hotel; Walking tour of Barcelona

\*\*\*Groups not going on the tour's extension will transfer to the airport today for their flight home.

\*\*\*Groups continuing on the extension will do as follows:

Transfer from hotel to Madrid train station.

Train to Barcelona - depending on departure time, there will be time for lunch in Barcelona.

Transfer from Barcelona train station to hotel.

Tour Director leads group to orientation tour of Barcelona (1hr) via public transport (TD pays for metro ticket) ending at the cathedral (the gothic one, not the Sagrada Familia).

7:30pm/8pm: Dinner at a restaurant in central Barcelona or at hotel.

#### Day 11: Guided sightseeing of Barcelona

9am: Sightseeing tour with private bus and guide (3hrs), normally including Parc Guell and the Sagrada Familia Cathedral. Tour ends in central Barcelona where group has free time.

Dinner at leisure (not included).

#### Day 12: Free day in Barcelona

Free day in the city. Public transport and lunch at own cost.

Dinner at leisure (not included).

DISCLAIMER: Timings are subject to change; the above schedule is an indication of how this tour runs; components may be switched; check booking conditions for more detail.



### Day 13: Transfer to Barcelona airport

Transfer to Barcelona airport takes up to 1hr. The group should anticipate being at the airport up to 3hrs before their flight departs.

DISCLAIMER: Timings are subject to change; the above schedule is an indication of how this tour runs; components may be switched; check booking conditions for more detail.